# SDR CALA2023030100579

- Difficulty date: February 28, 2023
- Submitted: March 1, 2023
- Operation: Air carrier
- Aircraft: N37537
- Make and model: Boeing 737-9
- Aircraft serial: 66607
- Aircraft time: 1,775 hours, 557 cycles
- System (JASC): 3421 · Attitude Gyro and Indicating System
- Part: Adiru
- Part number: HG2050BC04
- Part serial: 0628
- Condition: Failed
- Location: Right
- Stage of operation: CR
- How discovered: O
- Nature of condition: S
- Precautionary procedure: A

## Discrepancy

FO PITCH/HEADING NOT SAME AS CA IN FLIGHT TS REF IFIM 34-21-00, FOUND R ADR FAILED WITH LATCHED MESSAGES SEE PICTURES ATTACHED, REPLACED RIGHT ADIRU REF AMM 34-21-01, OPS TEST GOOD. NEEDS LAND VERIFY TEST. PARTS USED: 42-3421-9-0001,QTY :1 ADD FAULT:34-21002 34-21037 ROTABLE PARTS CHANGE WAS INDICATED - TT # 1951805  SN OFF 0628 UNIT, ADIRU, AI  OFF 42-3421-9-0001 0628 ON 42-3421-9-0001 8515
